The Open University of Israel

Elad Paran

Department of Mathematics and Computer Science

Updated: July 2012
 

Personal

Tel: 972-9-7781856
Fax: 972-9-7780856

E-mail: paran@openu.ac.il

Born: May 9th, 1982
Status:  

Back

Education

2005 - 2009 Ph.D., Mathematics, With Distinction, Tel Aviv University
2003 - 2005 M.Sc., Mathematics, Summa Cum Laude, Tel Aviv University
2001 - 2003 B.A.,Computer Science, Magna Cum Laude, Open University of Israel
1998 - 2001 B.A., Mathematics, Magna Cum Laude, Open University of Israel
Back

Fields of Research

Back

Professional Experience

2005-2009 Teaching assistant, Tel Aviv University
Back

Administrative Activities

The Open University of Israel

Seminar coordinator, Department of mathematics and computer science, Open University of Israel, 2011-Present.
Young students advisor, Department of mathematics and computer science, Open University of Israel, 2011-Present.
Back

Scholarships

2010  Rothschild Fellowship.
2010 Fulbright Scholarship.
2009 TAU faculty of exact sciences Dean’s scholarship.
2008  Damm Fellowship.
Back

Prizes

 

Back

Thesis and Dissertation

 

Back

List of publications

Articles in Refereed Journals

  1. Algebraic patching over complete domains, Israel Journal of Mathematics 166, p. 185-219, 2008 .
  2. Split embedding problems over complete domains, Annals of Mathematics 170(2), p. 899-914, 2009.
  3. Split embedding problems over function fields over complete domains, American Journal of Mathematics 131, p. 1465-1484, 2009.
  4. Power series over generalized Krull domains, with M. Temkin, Journal of Algebra 323, p. 546-550, 2010..
  5. Galois theory over complete domains, Mathematische Annalen 348, p. 395-413, 2010.
  6. Patching and admissibility over two-dimenisonal complete local domains, with D. Neftin, Algebra and Number Theory 4, p. 743-762, 2010..
  7. Hilbertianity of fields of power series, Journal of the Institute of Mathematics of Jussiue 11, April 2012, Vol. 11, p. 351-361..
  8. Galois theory over rings of arithmetic power series, with Arno Fehm, Advances in Mathematics 226, p. 4183-4197, 2011.
  9. Non-ample complete valued fields, with Arno Fehm, International Mathematics Research Notices 18, p. 4135-4146, 2011.
  10. On totally ramified extensions of discrete valued fields, with L. Bary-Soroker, to appear in Proceedings of a GTEM conference on Geometry and Arithmetic around Galois Theory.
  11. Fully Hilbertian Fields, with L. Bary-Soroker, to appear in Israel Journal of Mathematics.
  12. Klein approximation and Hilbertian fields, with Arno Fehm, to appear in Journal für die reine und angewandte Mathematik.
  13. Galois Theory over Integral Tate Algebras, with Moshe Jarden, to appear in New York Journal of Mathematics.
  14. Back